# SDR CA021227001

- Difficulty date: December 22, 2002
- Submitted: January 6, 2003
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Aircraft time: 16,705 hours
- Engine: Ge CF343A1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1393211
- Condition: Failed
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) CAPTAIN WINDSHIELD OUTER PAN SHATTERED ON DESCENT. REPLACED WINDSHIELD,  HEAT CONTROLLER ALSO REPLACED.
